# SDR CA011203002

- Difficulty date: December 1, 2001
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Aircraft time: 22,950 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 2720 · Rudder Control System
- Part: Pressure Switch
- Part number: 7G7921
- Condition: Failed
- Location: Rudder
- Part time: 99,999 hours, 99,999 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKE-OFF "RUD PRES" & "RUD FULL PRESS" CAUTION LIGHTS ILLUMINATED,  AIRCRAFT RETURNED FOR NORMAL LANDING , GROUND SYSTEM FUNCTION CHECK CARRIED OUT,  NO FAULTS FOUND.  A/C RETURNED TO SERVICE,  NEXT DEPARTURE SAME CAUTION LIGHTS ILLUMINATED,  AIRCRAFT RETURNED FOR NORMAL LANDING,  GRD TESTS CARRIED OUT SERVICEABLE,  BOTH RUDDER PRESSURE SWITCHES REPLACED,  AIRCRAFT RETURNED TO SERVICE,  NORMAL OPERATIONS.
